# SDR BJNA2015FA0000491

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 32624
- Aircraft time: 49,571 hours, 29,768 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: AS116080244
- Condition: Failed
- Location: Hyd System
- Part time: 49,571 hours, 29,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLEX HOSE FAILED AND DRAINED OUT SYS "B" HYDRAULIC FLUID WHILE IN FLIGHT.
